Alert archive / Louisiana / Tornado Warnings in 2015

Tornado Warning 46, NWS New Orleans, LA

October 31, 2015Saint Tammany Parish, Washington Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Oct 31, 2015, 3:29 PM CDT for Saint Tammany Parish, Washington Parish, Louisiana. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2015, 3:29 PM CDT (20:29 UTC)
Expired
Oct 31, 2015, 4:00 PM CDT
In force
31 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Saint Tammany Parish, LA, Washington Parish, LA

What was reported inside it

TimeReportWhereRemark
Oct 31, 3:55 PM CDTTSTM WND DMG1 Nne Sun, LAMINOR DAMAGE TO A MOBILE HOME JUST EAST OF HWY 21 ON PIERCE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 11:45 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WFUS54 KLIX 312029
TORLIX
LAC103-117-312100-
/O.NEW.KLIX.TO.W.0046.151031T2029Z-151031T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 PM CDT SAT OCT 31 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 400 PM CDT
    
* AT 329 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER FOLSOM...OR 12 MILES NORTH OF COVINGTON...
  MOVING EAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  ENON AROUND 340 PM CDT.
  BUSH AROUND 355 PM CDT.
  SUN AROUND 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3072 8983 3071 8985 3070 8984 3069 8984
      3069 8985 3068 8984 3066 8985 3066 8983
      3062 8983 3060 8981 3057 8981 3055 9024
      3071 9021 3078 8984
TIME...MOT...LOC 2029Z 266DEG 30KT 3066 9016 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

CAB
2 follow-up statements
124 
WWUS54 KLIX 312039
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
339 PM CDT SAT OCT 31 2015

LAC103-117-312100-
/O.CON.KLIX.TO.W.0046.000000T0000Z-151031T2100Z/
WASHINGTON LA-ST. TAMMANY LA-
339 PM CDT SAT OCT 31 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHEASTERN WASHINGTON AND NORTHWESTERN ST. TAMMANY PARISHES...
    
AT 339 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FOLSOM...OR NEAR COVINGTON...MOVING EAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  SUN AND BUSH AROUND 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3072 8983 3071 8985 3070 8984 3069 8984
      3069 8985 3068 8984 3066 8985 3066 8983
      3062 8983 3060 8981 3057 8981 3055 9024
      3071 9021 3078 8984
TIME...MOT...LOC 2039Z 262DEG 27KT 3058 9011 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

CAB
008 
WWUS54 KLIX 312054
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
354 PM CDT SAT OCT 31 2015

LAC103-117-312100-
/O.CON.KLIX.TO.W.0046.000000T0000Z-151031T2100Z/
WASHINGTON LA-ST. TAMMANY LA-
354 PM CDT SAT OCT 31 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHEASTERN WASHINGTON AND NORTHWESTERN ST. TAMMANY PARISHES...
    
AT 353 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BUSH...OR 12 MILES NORTHEAST OF COVINGTON...MOVING
EAST AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WASHINGTON AND NORTHWESTERN ST. TAMMANY PARISHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3072 8983 3071 8985 3070 8984 3069 8984
      3069 8985 3068 8984 3066 8985 3066 8983
      3062 8983 3060 8981 3057 8981 3056 9010
      3071 9002 3078 8984
TIME...MOT...LOC 2053Z 259DEG 33KT 3059 8995 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

CAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 31, 12:56 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Oct 31, 12:56 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1256 PM CDT SAT OCT 31 2015

.SOUNDING DISCUSSION...

18Z SPECIAL SEVERE WEATHER/HEAVY RAIN SOUNDING SHOWS A DEEPER
MOISTURE COLUMN MOVED INTO THE AREA. PW VALUES WERE MEASURED AT
2.21 INCHES UP FROM 1.56 AT 0700. SFC TO 1KM SHEAR AT 272 M2/S2
AND 326 M2/S2 LOOK UP TO 3KM. LI NOW A -3 WITH ONLY A SMALL
INVERSION AT 10KFT OTHERWISE CLEAR SAILING FOR LIFTING A PARCEL.
LLJ NOT AS IMPRESSIVE AS THE 12Z KLCH SOUNDING HOWEVER EXPECT
SOME INCREASE OVER THE NEXT 6 HOURS.

THE MAIN TAKEAWAY FROM THE SOUNDING IS SUPPORT FOR VERY INTENSE
RAIN WITH THE HEAVIEST OF THUNDERSTORMS AND LOW LEVEL SHEAR
SUPPORTING QUICK SPIN UP TORNADOES THROUGH THE AFTERNOON AND INTO
THE EVENING ALONG AND AHEAD OF THE APPROACHING SQUALL LINE.

&&
Hazardous weather outlook, Oct 31, 11:18 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1118 AM CDT SAT OCT 31 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-010430-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1118 AM CDT SAT OCT 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS ARE
EXPECTED LATER THIS AFTERNOON THROUGH THIS EVENING. WIDESPREAD 3
TO 5 INCHES OF RAIN IS ANTICIPATED WITH LOCALLY HIGHER AMOUNTS
POSSIBLY APPROACHING 8 INCHES THROUGH SUNDAY. A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR THE ENTIRE OUTLOOK AREA.

OVERALL THE AREA DRAINED FAIRLY WELL AFTER THE SYSTEM LAST
WEEKEND...BUT MANY RIVERS AND TRIBUTARIES ALONG WITH TIDES ARE
STILL RUNNING QUITE HIGH. THIS COULD LEAD TO MANY LOW LYING AREAS
RESPONDING QUICKLY TO THE RAINFALL RUNOFF...LEADING TO SOME FLASH
FLOODING.

IN ADDITION TO THE RAINFALL THREAT...THERE IS A SLIGHT RISK FOR
SEVERE WEATHER ACROSS MUCH OF THE AREA WITH THE REMAINDER OF THE
AREA IN A MARGINAL RISK. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE MAINLY THIS AFTERNOON AND POSSIBLY INTO THE EARLY EVENING
HOURS. THE MAIN CONCERN FROM SEVERE STORMS WILL BE ISOLATED
WEAK...BUT QUICK SPIN UP TORNADOES. DAMAGING WIND GUSTS WILL ALSO
BE POSSIBLE. THE SEVERE RISK WILL GREATLY DIMINISH HEADING INTO
SATURDAY EVENING.

RIVERS LEVELS CONTINUE TO FALL AT THIS TIME...BUT WITH THE
ADDITIONAL RAINFALL MOST WILL STOP FALLING AND MANY COULD REVERSE
AND POSSIBLY APPROACH FLOOD STAGE AGAIN. THE GREATEST CONCERN
WOULD BE THE AMITE...COMITE...TICKFAW...TANGIPAHOA...BOGUE
CHITTO...AND POSSIBLY THE COASTAL MISSISSIPPI DRAINAGE CHANNELS.

ONE LAST CONCERN WILL BE MINOR COASTAL FLOODING. TIDES CONTINUE
TO RUN ABOUT A FOOT ABOVE NORMAL AND COULD BE AS MUCH AS 1.5 TO
JUST UNDER 2 FEET ABOVE NORMAL. A COASTAL FLOOD STATEMENT HAS
BEEN ISSUED FOR ALL COASTAL ZONES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NUMEROUS TO WIDESPREAD SHOWERS AND A FEW EMBEDDED THUNDERSTORMS
ARE EXPECTED SUNDAY MORNING TO SUNDAY AFTERNOON. A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT FOR THE OUTLOOK AREA THROUGH SUNDAY.

ANOTHER ROUND OF HEAVY RAINFALL WILL LIKELY EARLY SUNDAY THROUGH
SUNDAY AFTERNOON. IF THIS SECOND PERIOD OF RAINFALL OCCURS OVER
THE AREA THAT SEES THE GREATEST VALUES ON SATURDAY...THEN THE
FLASH FLOODING AND RIVER FLOODING RISK WILL INCREASE.

MINOR COASTAL FLOODING WILL BE AN ISSUE AROUND ASTRONOMICAL HIGH
TIDE EARLY SUNDAY MORNING. TIDES ARE EXPECTED TO RUN ABOUT A FOOT
ABOVE NORMAL AND COULD BE AS MUCH AS 1.5 TO JUST UNDER 2 FEET
ABOVE NORMAL THROUGH EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY.

CAB

In the hours before

Special weather statement, Oct 31, 12:13 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1213 PM CDT SAT OCT 31 2015

LAZ049-056-057-311800-
ASSUMPTION LA-ASCENSION LA-ST. JAMES LA-
1213 PM CDT SAT OCT 31 2015

...SPECIAL WEATHER STATEMENT...

AT 1212 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BELLE ROSE...OR OVER DONALDSONVILLE...MOVING NORTHEAST AT 40
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. WEAK
ROTATION IS SHOWING UP ON RADAR SO WILL NEED TO WATCH THIS STORM
CLOSELY TO SEE IF INTENSIFIES.

LOCATIONS IMPACTED INCLUDE...
GONZALES...DONALDSONVILLE...SORRENTO...BELLE ROSE AND GEISMER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
LOUISIANA.

LAT...LON 3006 9111 3009 9111 3034 9093 3017 9071
      2999 9103 3006 9110
TIME...MOT...LOC 1712Z 220DEG 33KT 3008 9104

CAB
Special weather statement, Oct 31, 12:51 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1251 PM CDT SAT OCT 31 2015

MSZ068-069-311815-
AMITE MS-WILKINSON MS-
1251 PM CDT SAT OCT 31 2015

...SPECIAL WEATHER STATEMENT...

AT 1250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF DOLOROSA...OR 20 MILES SOUTHEAST OF NATCHEZ...MOVING
NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THERE IS
WEAK ROTATION WITH THIS STORM. TORNADO WARNING MAY BE NEEDED.

LOCATIONS IMPACTED INCLUDE...
CROSBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHERN
MISSISSIPPI.

LAT...LON 3137 9122 3135 9121 3135 9115 3132 9112
      3133 9107 3134 9107 3133 9105 3133 9103
      3135 9102 3134 9099 3135 9098 3135 9094
      3125 9094 3119 9126 3131 9136 3137 9123
TIME...MOT...LOC 1750Z 238DEG 41KT 3128 9123
Special weather statement, Oct 31, 1:17 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
117 PM CDT SAT OCT 31 2015

LAZ050-311900-
LIVINGSTON LA-
117 PM CDT SAT OCT 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIVINGSTON PARISH
UNTIL 200 PM CDT...

AT 117 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LIVINGSTON...OR 12 MILES WEST OF HAMMOND...MOVING NORTHEAST AT 40
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON AND ALBANY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
LOUISIANA.

LAT...LON 3051 9057 3040 9070 3047 9077 3065 9063
      3065 9057
TIME...MOT...LOC 1817Z 215DEG 33KT 3050 9067

CAB
Special weather statement, Oct 31, 1:38 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
138 PM CDT SAT OCT 31 2015

LAZ048-311900-
EAST BATON ROUGE LA-
138 PM CDT SAT OCT 31 2015

...SPECIAL WEATHER STATEMENT...

AT 137 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MERRYDALE...OR OVER BATON ROUGE...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...BAKER...MERRYDALE...GREENWELL SPRING...BROWNFIELDS AND
BATON ROUGE AIRPORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHEASTERN
LOUISIANA.

LAT...LON 3071 9098 3058 9098 3058 9099 3057 9098
      3047 9098 3040 9118 3050 9120
TIME...MOT...LOC 1837Z 225DEG 42KT 3048 9110

CAB
Local storm report, Oct 31, 2:01 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
201 PM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     TORNADO          7 NE LIVINGSTON         30.57N 90.66W
10/31/2015                   LIVINGSTON         LA   EMERGENCY MNGR

            ROOF OFF HOUSE AND TREES DOWN

&&

KGRAHAM

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:02 AM CDTSmall Craft AdvisoryLIX15 hr
Oct 31, 11:46 AM CDTRiver Flood WarningLIXSaint Tammany54 hr
Oct 31, 12:13 PM CDTSpecial Weather StatementLIXAscension47 min
Oct 31, 12:28 PM CDTTornado WarningLIXAscension, Livingston32 min
Oct 31, 12:39 PM CDTTornado WarningLIXPointe Coupee36 min
Oct 31, 1:17 PM CDTSpecial Weather StatementLIXLivingston43 min
Oct 31, 1:21 PM CDTTornado WarningLIXLivingston24 min
Oct 31, 1:33 PM CDTTornado WarningLIXTangipahoa42 min
Oct 31, 1:35 PM CDTTornado WarningLIXSaint Tammany, Washington40 min
Oct 31, 1:38 PM CDTSpecial Weather StatementLIXEast Baton Rouge22 min
Oct 31, 1:43 PM CDTSevere Thunderstorm WarningLIXEast Feliciana32 min
Oct 31, 1:55 PM CDTTornado Warning Tornado observedLIXTangipahoa35 min
Oct 31, 2:03 PM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena27 min
Oct 31, 2:22 PM CDTTornado WarningLIXSaint Helena23 min
Oct 31, 2:45 PM CDTSevere Thunderstorm WarningLIXTangipahoa, Washington60 min
Oct 31, 3:05 PM CDTTornado WarningLIXTangipahoa25 min
Oct 31, 3:23 PM CDTSevere Thunderstorm WarningLIXWashington37 min
Oct 31, 4:02 PM CDTAreal Flood WarningLIXEast Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena, West Baton Rouge3 hr
Oct 31, 4:17 PM CDTSpecial Marine WarningLIX58 min
Oct 31, 5:28 PM CDTSpecial Marine WarningLIX47 min

Nearby

Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.